i had been taking ms contin 30mg twice a day for two weeks. i sopped taking it 2 days ago. i just want to know when these withdrawal symptoms will go away. i don't think mine is too bad compare to some other people but still very bad for me.
If you stopped 2 days ago then you've probably only got a couple of days left with WD's. If you were only on it for 2 weeks I doubt seriously if you will have much, if any at all, psychological WD's. You'll be outta this before you know it. Hang in there for a couple more days and you'll be good to go.
thank you very much for responding guys. i just want add something to my question. i had this fusion surgery about a year ago and since then i have been taking vicodin about 4 5 pills a day and now recently about 2 weeks ago i started taking ms contin instead. as i mentioned it has been 2 days that i'm off of both. now what i want to understand is that is this a vicodin withdrawal or ms contin?
Probably a little of both. Extended use of either Vicoden or MS Contin will provide withdrawl symptoms. SInce you were only on the MS Contin for a couple of weeks I'm guessing that most of your WD's are from the extended use of the Vicoden. A year is quite awhile for your body to get used to the opiates.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.